# SDR SWAA2015110945857

- Difficulty date: October 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BARREL KEEL, FORMER CRACKED AT BS 674, OTBD END.  REPAIRED FORMER IAW EA.
